Program Systems: Theory and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Program Systems: Theory and Applications:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Program Systems: Theory and Applications, 2010, Volume 1, Issue 1, Pages 21–44 (Mi ps2)  

Optimization Methods and Control Theory

Nonlocal improving controls of nonlinear discrete systems

O. V. Morzhin

Buryat State University, Institute of Mathematics and Informatics, Ulan-Ude

Abstract: The article is devoted to an approach for nonlocal improvement in general nonlinear optimal control problems with discrete systems on basis of the fundamental theory by V.F.Krotov and the state regularization (this term is by V.A.Srochko). The sufficient conditions of nonlocal improvement are formulated, including the regularized form. There are some improvement algorithms, which use special discrete algebraic boundary value problems with maximizing and projecting mappings for Hamilton's function, and also an algorithm for construction the sequence of approximations in the space of controls. There are examples of improving "ordinary" processes and process, which satisfies the discrete maximum principle.

Key words and phrases: discrete control systems, nonlocal improvement of controls, sufficient conditions and improvement methods.

Full text: PDF file (627 kB)
References: PDF file   HTML file
UDC: 517.977
Received: 26.02.2010
Accepted: 25.03.2010

Citation: O. V. Morzhin, “Nonlocal improving controls of nonlinear discrete systems”, Program Systems: Theory and Applications, 1:1 (2010), 21–44

Citation in format AMSBIB
\Bibitem{Mor10}
\by O.~V.~Morzhin
\paper Nonlocal improving controls of nonlinear discrete systems
\jour Program Systems: Theory and Applications
\yr 2010
\vol 1
\issue 1
\pages 21--44
\mathnet{http://mi.mathnet.ru/ps2}


Linking options:
  • http://mi.mathnet.ru/eng/ps2
  • http://mi.mathnet.ru/eng/ps/v1/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Program Systems: Theory and Applications
    Number of views:
    This page:162
    Full text:77
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021